# SDR DL72W960835

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N295WA
- Make and model: Boeing 727247
- Aircraft serial: 22532
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Puncture
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .25 INCH LONG PUNCTURE HOLE IN LOWER SKIN OF LT ELEVATOR, 14 INCHES AFT OF NR 2 BALANCE BOARD.  INSTALLED DOUBLER PER SRM 55-20-3 FIG 4, RECALCULATE BALANCE PER SRM 51-80-7.
